View : 24 Download: 0

Necessary conditions for the existence of regular p-ary bent functions

Title
Necessary conditions for the existence of regular p-ary bent functions
Authors
Hyun J.Y.Lee H.Lee Y.
Ewha Authors
이혜숙이윤진현종윤
SCOPUS Author ID
이혜숙scopusscopus; 이윤진scopus; 현종윤scopus
Issue Date
2014
Journal Title
IEEE Transactions on Information Theory
ISSN
0018-9448JCR Link
Citation
vol. 60, no. 3, pp. 1665 - 1672
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Gleason theorem; MacWilliams duality; p-ary bent function; p-ary function; regular p-ary bent function
DOI
10.1109/TIT.2014.2298867
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE